Next Article in Journal
Characterizing the Incentive Compatible and Pareto Optimal Efficiency Space for Two Players, k Items, Public Budget and Quasilinear Utilities
Previous Article in Journal
Acknowledgement to Reviewers of Games in 2013
Article Menu

Export Article

Open AccessShort Note
Games 2014, 5(2), 92-96;

Sequential Rationality in Continuous No-Limit Poker

Magdalen College, University of Oxford, High Street, Oxford OX1 4AU, UK
Received: 7 January 2014 / Revised: 31 March 2014 / Accepted: 3 April 2014 / Published: 14 April 2014
Full-Text   |   PDF [226 KB, uploaded 14 April 2014]   |  


Newman’s (1959, Operations Research, 7, 557–560) solution for a variant of poker with continuous hand spaces and an unlimited bet size is modified to incorporate sequential rationality. View Full-Text
Keywords: poker; mixed strategies; sequential rationality poker; mixed strategies; sequential rationality

Figure 1

This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Norman, T.W.L. Sequential Rationality in Continuous No-Limit Poker. Games 2014, 5, 92-96.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Games EISSN 2073-4336 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top